# SDR UALA2012110706406

- Difficulty date: November 6, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,762 hours, 9,885 cycles
- Engine: Pwa PW40903
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 285W0015101
- Part serial: D00167
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONFIG PARKING BRAKE PARKING BRAKE SET AND TAKEOFF THRUST SELECTED ON ENGINE LT OR RT WARNING.  CREW COMMENTS: INTERMITTENT.  REPLACED LEFT WEU PER MM, CONFIRMED OPS AND OPC.  WEU AND STALL WARNING GRD TEST PASSED.  NO MSG.  INSTALLED JAL NON-POOL PART, P/N 285W0015-102, S N D00135.
